# SDR SWIA201232078

- Difficulty date: October 30, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 25,670 hours, 21,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CLOSED ON ITS OWN AND UNABLE TO OPEN THE DOOR.  (FLT 5568)  REPLACED MAIN CABIN DOOR MOTOR.
